Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Am I having hair fall due to my masturbation practice ?

Hi, I am masturbing for 15 years atleast 7 a week. I am recently falling my hairs. But it is not seen in my family members. All have good hair. Is it for my masturbation practise. (I have a good health and my age is 32 yr). Thanks
Asked On : Sat, 24 Mar 2012
Answers:  2 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi..dear Ashok...,
Thanks for choosing HCM..,
There is no relation between Masturbation and Hair fall...ok.,
It is natural and quiet normal phenomenon.,
seen in almost all young and middle aged individuals...
1)due to high sexual thoughts and arousals..
2)It can not lead to any pathological (permenant) problem ..
3)only with fear and guilty U will get temporary and spurious illness (not real).and weakness..but within hours and days everything is normal..(without doing anything).
4).forget these temporary attractions., be poistive
Regarding ..Hair fall...Use H-VIT tablets daily for 2 months .,it contains Boitin 10 mg..,
it is marketing by SYSTOPIC..,
MINOXIDIL lotion....HAIR 4 U...glenmark..ok..thanQ
Answered: Thu, 19 Apr 2012
I find this answer helpful
General & Family Physician Dr. Kamal Kishore Bandil's  Response
Answered: Sat, 24 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor